Half-Isomorphism of Generalized Bol Loop

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2020 by IJMTT Journal
Volume-66 Issue-2
Year of Publication : 2020
Authors : M.Gokila vani,S.K.Vijay Amrtha, S. Hingis
  10.14445/22315373/IJMTT-V66I2P504

MLA

MLA Style:M.Gokila vani,S.K.Vijay Amrtha, S. Hingis  "Half-Isomorphism of Generalized Bol Loop" International Journal of Mathematics Trends and Technology 66.2 (2020):37-41. 

APA Style: M.Gokila vani,S.K.Vijay Amrtha, S. Hingis(2020).Half-Isomorphism of Generalized Bol Loop International Journal of Mathematics Trends and Technology, 37-41.

Abstract
In this article the Generalized Bol loop structure and some useful results are discovered. It is based on Moufang loop’s definition and some basic results of diassociative algebra. Here, we proved that the Half-isomorphism of Generalized Bol loops.

Reference
[1] R. H. Bruck and L. J. Paige, Loops whose inner mappings are automorphisms, Ann. of Math. (2) 63 (1956) 308-323.
[2] R. Mansfield, A group determinant determines its group, Proc. Amer. Math. Soc.116 (1992), 939-941.
[3] W. W. McCune, Prover9 and Mace4, version 2009-11A. http://www.cs.unm.edu/ mccune/prover9/
[4] R. Moufang, ZurStruktur von Alternativkoerpern, Math. Ann. 110 (1935), 416-430.
[5] H. O. Pflugfelder, Quasigroups and Loops: Introduction, Sigma Series in Pure Math. 7, Heldermann, 1990
[6] W. R. Scott, Half-homomorphisms of groups, Proc. Amer. Math. Soc. 8 (1957), 1141-1144.

Keywords
bol loop, half-isomorphism.